Pamol Pamol All Ages Orange Colourfree 200 mL



  • Sale
  • Regular price
GST included. Shipping calculated at checkout.


Pamol?? provides gentle, effective relief from pain and fever in children of all ages. Pamol?? contains paracetamol, a medicine designed to reduce your child?€?s pain and fever. Paracetamol is recommended for the treatment of children?€?s pain and fever. Pamol?? is not available on prescription from your doctor, so ask for it by name at your pharmacy Ingredients Each 5mL contains 250mg of ParacetamolDirections & Precautions Keep to the recommended dose. Do not take this medicine for more than 48 hours except on doctor?€?s advice. Prolonged or excessive use can be harmful. Do not take with other products containing paracetamol, unless advised by a healthcare professional. If your child does consume too much paracetamol, contact your doctor, nurse or the poisons centre on 0800 POISON (0800 764 766) immediately. Pamol?? comes with a child resistant cap to help keep your children safe, and we recommend you store it out of reach of your children. What?€?s the right dose for my child? Pamol?? contains paracetamol, a medicine designed to reduce your child?€?s pain and fever. Pamol?? may be given to babies from three months of age (for younger babies, see your healthcare professional). Paracetamol is the only medicine that can be used for pain and fever relief in children under 12 months without the doctor?€?s advice. Pamol?? is not available on prescription from your doctor, so ask for it by name at your pharmacy. Trusted by parents for over 50 years, Pamol??has the great taste that Kiwi kids love. The recommended dose of paracetamol for children under 12 years is calculated according to the child?€?s weight. Check the chart below, or use our handy Little Helper tool to work out the correct dose for your child*. Child?€?s weight (kg) Pamol?? dose 5kg or less Check with your healthcare professional 6kg 1.8mL 7kg 2.1mL 8kg 2.4mL 9kg 2.7mL 10kg 3mL 15kg 4.5mL 20kg 6mL 25kg 7.5mL 30kg 9mL 35kg 10.5mL 40kg 12mL *Doses can be given every 4-6 hours when required, with no more than 4 doses in 24 hours (or as advised by your healthcare professional). Please note: Make sure you measure the dose exactly: use the syringe inside the Pamol?? pack.

Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional. Usage Instructions Read packaging before use.

Dispensed and Fulfilied by ChemistPlus

Contact phone: 09 520 0777